# SDR W8PA970523

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3451 · DME/TACAN System
- Part: Dme Antenna
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING FUSELAGE 195 CUS ID NR 0000536 FOUND DME ANTENNA AT BS 360, BL 0, WL 148 TO BE CORRODED AT MATING SURFACE.  REPLACED DME ANTENNA AT BS 360, WL 148.  (M)
